# SDR DALA2024092309348

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 91,984 hours, 17,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1807 EMER LIGHTS RT AFT COLUMN INOP. CORRECTIVE ACTION: RPLCD CHARGER & BATTERY (M734) PER 767-400 AMM 33-51-07 TEST OK (4001705)
